行列式とパフィアン(1)  [in Japanese] Determinants and Pfaffians(1)  [in Japanese]

Access this Article

Search this Article

Author(s)

Journal

  • Bulletin of the Japan Society for Industrial and Applied Mathematics

    Bulletin of the Japan Society for Industrial and Applied Mathematics 14(1), 62-66, 2004

    The Japan Society for Industrial and Applied Mathematics

Cited by:  1

  • 関孝和の問題を解く  [in Japanese]

    木村 欣司 , 平野 照比古 , 横山 和弘

    Jouranl of Japan Society for Symboric and Algebraic Computation 11(3), 35-42, 2005-03-25

    References (10) Cited by (2)

Codes

  • NII Article ID (NAID)
    110001899057
  • NII NACSIS-CAT ID (NCID)
    AN10288886
  • Text Lang
    JPN
  • Article Type
    Journal Article
  • ISSN
    09172270
  • NDL Article ID
    6901055
  • NDL Source Classification
    ZM31(科学技術--数学)
  • NDL Call No.
    Z15-726
  • Data Source
    CJP  CJPref  NDL  NII-ELS  J-STAGE 
Page Top